# SDR SWAA2021111745255

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 32,587 hours, 14,434 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: None
- Part number: 1853M33P06
- Part serial: LMDN5119
- Condition: Stalled
- Location: #1 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG COMP STALL DURING CLIMB. ENGINE WENT TO ZERO THRUST ON FINAL ; 1115 FALT CODE 75-30401 DAL CHANNEL VSV POSITION / R & RD #1 ENGINE EEC PER M/M 73-21-60
